Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 44, Number 2

All articles in this issue are freely accessible.

A third mixed boundary value problem on a sphere
Harry L. Johnson.
Quart. Appl. Math. 44 (1986), 201-212
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856175
Translational addition theorems for prolate spheroidal vector wave functions $M^{r}$ and $N^{r}$
Jeannine Dalmas and Roger Deleuil.
Quart. Appl. Math. 44 (1986), 213-222
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856176
On the small oscillations of the periodic Rayleigh equation
Hal L. Smith.
Quart. Appl. Math. 44 (1986), 223-247
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856177
Energy minimization for nets with slack
A. C. Pipkin.
Quart. Appl. Math. 44 (1986), 249-253
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856178
Principal stress and strain trajectories in nonlinear elastostatics
R. W. Ogden.
Quart. Appl. Math. 44 (1986), 255-264
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856179
Transient dynamic Green’s functions for a cracked plane
L. M. Brock.
Quart. Appl. Math. 44 (1986), 265-275
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856180
On a class of eigenvalue problems of orthotropic plates
Chiruvai P. Vendhan and Subroto Kumar Bhattacharyya.
Quart. Appl. Math. 44 (1986), 277-292
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856181
Third-order solutions of Burgers’ equation
R. W. Lardner.
Quart. Appl. Math. 44 (1986), 293-301
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856182
A constructive method for the Thomas-Fermi equation
C. Y. Chan and S. W. Du.
Quart. Appl. Math. 44 (1986), 303-307
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856183
Comments on the paper: “Determination of the stretch and rotation in the polar decomposition of the deformation gradient” [Quart. Appl. Math. 42 (1984), no. 1, 113–117; MR0736511 (86a:73004)] by A. Hoger and D. E. Carlson
Kenneth Sawyers.
Quart. Appl. Math. 44 (1986), 309-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856184
Remarks on some nonconservation problems
B. Sherman.
Quart. Appl. Math. 44 (1986), 313-318
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856185
Some singular, nonlinear, integral equations arising in physical problems
I. Lerche.
Quart. Appl. Math. 44 (1986), 319-326
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856186
Positive deflections of elastic beams
W. A. Day.
Quart. Appl. Math. 44 (1986), 327-336
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856187
On an inequality related to certain totally positive Green’s functions
Shmuel Friedland.
Quart. Appl. Math. 44 (1986), 337-338
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856188
On predator-prey dispersal, repulsive dispersal, and the presence of shock waves
Michiel Bertsch and Morton E. Gurtin.
Quart. Appl. Math. 44 (1986), 339-351
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856189
Viscoelastic pulse propagation and stable probability distributions
Andreas Kreis and A. C. Pipkin.
Quart. Appl. Math. 44 (1986), 353-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856190
Backward energy-flux for spherically symmetric scalar waves
J. L. Synge.
Quart. Appl. Math. 44 (1986), 361-365
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856191
Instabilities of the Ginzburg-Landau equation. II. Secondary bifurcation
Paul K. Newton and Lawrence Sirovich.
Quart. Appl. Math. 44 (1986), 367-374
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856192
Finite element approximation of a reaction-diffusion equation. I. Application of topological techniques to the analysis of asymptotic behavior of the semidiscrete approximations
Sat Nam S. Khalsa.
Quart. Appl. Math. 44 (1986), 375-386
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856193
Unsymmetric solutions for the cylindrical membrane
R. W. Dickey.
Quart. Appl. Math. 44 (1986), 387-399
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 856194
American Mathematical Society